# SDR UALA2012121407248

- Difficulty date: December 12, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 70,016 hours, 9,816 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 285W01143
- Part serial: 169
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATVOICE LOST SATCOM VOICE SYSTEM LOGS OFF.  ADVISORY CREW COMMENTS:  NO SATCOM FOR ENTIRE FLT.  NOW 1.5HRS OF FLT.  CHRONIC+ETOPS RESTICTED.  CENTER VHF TUNING PANEL WAS REPLACED.  ACCOMPLISHED GND TEST PER MM, OPS CHECK OKAY.
